×

Found 62 Documents (Results 1–62)

100
MathJax

On big lattices of classes of \(R\)-modules defined by closure properties. (English) Zbl 1211.16005

Dinh Van Huynh (ed.) et al., Advances in ring theory. Papers of the conference on algebra and applications, Athens, OH, USA, June 18–21, 2008. Basel: Birkhäuser (ISBN 978-3-0346-0285-3/hbk). Trends in Mathematics, 19-36 (2010).
MSC:  16D90 16S90 06A15
PDF BibTeX XML Cite

The \(\mathfrak q\)-theory of finite semigroups. (English) Zbl 1186.20043

Springer Monographs in Mathematics. New York, NY: Springer (ISBN 978-0-387-09780-0/hbk; 978-0-387-09781-7/ebook). xxii, 666 p. (2009).
PDF BibTeX XML Cite

Galois connections between semimodules and applications in data mining. (English) Zbl 1132.68063

Kuznetsov, Sergei O. (ed.) et al., Formal concept analysis. 5th international conference, ICFCA 2007, Clermont-Ferrand, France, February 12–16, 2007. Proceedings. (ISBN 978-3-540-70828-5/pbk). Lecture Notes in Computer Science 4390. Lecture Notes in Artificial Intelligence, 181-196 (2007).
PDF BibTeX XML Cite
Full Text: DOI Link

Additive Galois theory of modules. (English) Zbl 1062.16037

Facchini, Alberto (ed.) et al., Rings, modules, algebras, and Abelian groups.
Proceedings of the algebra conference – Venezia 2002, Venice, Italy, June 3–8, 2002. New York, NY: Marcel Dekker (ISBN 0-8247-4807-7/pbk). Lect. Notes Pure Appl. Math. 236, 1-12 (2004).
PDF BibTeX XML Cite

Intervals and complete congruences defined by \(M\)-solid varieties. (English) Zbl 1067.08006

Proceedings of the international conference on algebra and its applications (ICAA 2002), Chulalongkorn University, Bangkok, Thailand, March 18–20, 2002. Bangkog: Chulalongkorn University, Department of Mathematics (ISBN 970-13-2182-1). 121-132 (2002).
PDF BibTeX XML Cite
Full Text: Link

Polylinear recurring sequences over modules and quasi-Frobenius modules. (English) Zbl 0870.16011

Fong, Y. (ed.) et al., First international Tainan-Moscow algebra workshop. Proceedings of the international conference, Tainan, Taiwan, Republic of China, July 23–August 22, 1994. Berlin: de Gruyter. 283-298 (1996).
PDF BibTeX XML Cite

Closure operators on algebras, and strongly regular algebras. (English. Russian original) Zbl 0749.16009

Proc. Steklov Inst. Math. 183, 1-17 (1991); translation from Tr. Mat. Inst. Steklova 183, 7-22 (1990).
Reviewer: S.Lajos (Budapest)
MSC:  16E50 06A15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software